MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING SOFTWARE APPLICATION

VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING SOFTWARE APPLICATION
Model Number SFT-0010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) 2020: physician scheduled a patient for navigational bronchoscopy w/ ebus.Patient received same day ct scan, and cd was burned to be imported into planning station.While importing data the physician reviewed ct on isight desktop at hospital.While waiting for disk to finish burning, patient was brought into procedure room, and at this time it had been 20 minutes of waiting for it to load so the veran representative walked around the corner to ct to confirm that they did not include scout scans on disk as we had instructed.As it turned out, the tech had included scouts, and proceeded to quickly burn a new disk.When the veran representative brought the disk to room the anesthesiologist was giving the patient nitrous oxide to begin the anesthetic for the procedure.The veran representative quickly cancelled the plan that had still not uploaded and told the physician hei was hopeful this new disk would load in 10-15 minutes.The disk took 10 more minutes to load, then once clicking through the carina selection screen, the software crashed.It would not allow us to reopen planning, and the physician said he would like to cancel the procedure and ebus and complete them on (b)(6) 2020 instead.The patient stopped receiving nitrous oxide through the mask and the physician rescheduled him for (b)(6) 2020.Updated (b)(6) 2020: patient received navigational bronchoscopy with no issues, procedure lasted 12 minutes and physician took multiple samples with forceps, 19g, and triple needle brush.

Brand Name
SPIN PLANNING SOFTWARE APPLICATION
Common Device Name
SPIN PLANNING SOFTWARE APPLICATION
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1908 innerbelt business center
saint louis, mo
MDR Report Key10418046
Report Number3007222345-2020-00009
Device Sequence Number19750831
Product Code JAK
UDI-Device Identifier00815686021085
UDI-Public00815686021085
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSFT-0010
Device Catalogue NumberSFT-0010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight118